A General Approach to the Asymptotic Behavior of Traveling Waves in a Class of Three-Component Lattice Dynamical Systems

Chang-Hong Wu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

In this paper, we develop a general approach to deal with the asymptotic behavior of traveling wave solutions in a class of three-component lattice dynamical systems. Then we demonstrate an application of these results to construct entire solutions which behave as two traveling wave fronts moving towards each other from both sides of x-axis for a three-species competition system with Lotka–Volterra type nonlinearity in a lattice.

Original languageEnglish
Pages (from-to)317-338
Number of pages22
JournalJournal of Dynamics and Differential Equations
Volume28
Issue number2
DOIs
StatePublished - 1 Jun 2016

Keywords

  • Asymptotic behavior
  • Entire solution
  • Lattice dynamical systems
  • Lotka–Volterra model
  • Traveling wave solutions

Fingerprint Dive into the research topics of 'A General Approach to the Asymptotic Behavior of Traveling Waves in a Class of Three-Component Lattice Dynamical Systems'. Together they form a unique fingerprint.

Cite this